MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.Medical history exceeds character limitations: ((b)(6).
 
Event or Problem Description
The hospital reported that the hst iii system (4.3mm) became stuck during the attempt to remove it from the plastic holder (step 4).Steps 1¿3 were carried out smoothly by the operator.The issue occurred at step 4: the disc and metal loop remained in the plastic holder, while the applicator could be withdrawn.No external mechanical damage was observed.The procedure was completed using a new device.There was no procedural delay.There was no patient harm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
(b)(4).Updated fields: b4, e1, e2, e3, g3, g6, h2, h6, h11.
 
Additional Manufacturer Narrative
(b)(4).Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The device was returned to the factory for evaluation on 12/29/2025.An investigation was conducted on 01/05/2026.Signs of clinical use and no evidence of blood was observed.The delivery device was returned inside the loading device with the white plunger not depressed and the blue safety lock on, which prevents the white plunger from being depressed.The seal was observed in the loading device window.The delivery device was removed from the loading device with no physical or visual difficulties observed.The seal and tension spring assembly remained inside the loading device.The seal and tension spring assemly was removed from the loading device with no physical or visual difficulties observed.No visual defects were observed on the intact seal and tension spring assembly.Measurements of the delivery device were taken; the inner diameter was measured at 0.196 inches, the outer diameter was measured at 0.220 inches.The length of the delivery tube was measured at 2.48 inches.The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device as well as the investigation results, the reported failure "activation problem" was not confirmed, however, the analyzed failure "fitting problem" was observed.The lot # 3000438521 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure or the analyzed failure.Specific actions for the reported & analyzed failure modes are being maintained and documented under maquet's corrective and preventive action (capa) system.

Brand Name
HST III SYSTEM (4.3MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23664370
Report Number2242352-2025-0001246
Device Sequence Number18712879
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000438521(17)251127
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000438521
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/01/2025
01/05/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date12/19/2025
01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient Age72 YR
Patient SexFemale
Patient Weight65 KG